# SDR 6PMR202009150409

- Difficulty date: September 11, 2020
- Submitted: September 16, 2020
- Operation: General aviation
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 64,104 hours, 24,834 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7160 · Engine Air Intake System
- Part: Flange
- Condition: Corroded
- Location: Inlet Duct
- Part time: 64,104 hours, 24,834 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 3024.0021 DISCREPANCY: NR 2 ENGINE INLET DUCT ATTACHMENT FLANGE HAS CORROSION AROUND MATING HOLES.  CORRECTIVE ACTION: EVALUATED AND REPAIRED REF EO 54-757-7284.
